RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
AUX3100S19 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging the device turned off during therapy.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.Prior to identifying the issue described in fsn 2023-cc-src-039, complaints associated with the issue did not meet requirements for vigilance reporting as a reportable incident.As part of the hhe process, a retrospective review of complaints associated with the issue described in fsn 2023-cc-src-039 was necessary to reassess reportability.Upon this further assessment, these complaints are being reported.The bipap a40 pro is substantially similar to the bipap a40 and will be reported in the united states under bipap a40 pro, 501k number: k121623.
Additional Manufacturer Narrative
The manufacturer previously reported the manufacturer received information alleging the device turned off during therapy.There was no harm or injury reported.The device has not yet been returned to the manufacturer for evaluation.An attempt to have the device returned for evaluation and investigation was unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.